# SDR REXA2016112302382

- Difficulty date: November 23, 2016
- Submitted: December 12, 2016
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 19,980 hours, 12,749 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: CC670319813
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR TOP FOLDING STEP HINGE AT AIRFRAMES SIDE HAS CORROSION.  REMOVED AND REPLACED WITH NEW SERVICEABLE FOLDING STEP HINGE IAW SRM 51-41-02-001-001-A01 AND 51-40-11-001-001-A01.
